# SDR 95FDEA01832

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN TOP OF FRAME AT BS 500, LBL 32, WL 158.  REPAIRED FRAME AS PER FEDEX SRM 51-40-3 AND 53-10-2 AT BS 500, LBL 32, WL 158.
